# SDR MWEA070025

- Difficulty date: February 2, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 53,849 hours, 46,017 cycles
- Engine: Pwa JT8D217C
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 59101419
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR INNER PAN GOUGED ON INNER RADIUS AT FORWARD LATCH. FABRICATED AND INSTALLED DOUBLER.
